... lightheaded and vision problems and tired all the time. I also have many infections . Could Humira be causing this? I have bad neck pain and pain in lower skull. Should I continue taking it?
I had Remicade infusions every 6-8 weeks for 13 years as treatment for Chrons Disease. I had frequent infections because Remicade lowers the immune system. In June 2013, I was diagnosed with aggressive b cell lymphoma, caused by Remicade. Remicade is known to cause lymphoma. Remicade is similar to Humera. If I were you, I would consider getting off that drug.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2015 • 4 answers
Updated 10 May 2013 • 7 answers
Updated 5 Jul 2013 • 1 answer
Humira - Taking humirs for crohns, experiencing bad nausea in morning, bringing up frothy substance?
Updated 24 Feb 2015 • 1 answer
Updated 2 Apr 2017 • 1 answer